# SDR SWAA2019012428881

- Difficulty date: January 22, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 50,677 hours, 33,822 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Limit Switch
- Part number: 251A4700
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, ON CLIMBOUT THE NOSE STARTED TO PITCH UP WITHOUT A/P ENGAGED, TRIED NOSE DOWN TRIM AND WOULD NOT WORK. MANUALLY TRIMMED A/C - NO C/B'S POPPED.  R&R NOSE DOWN LIMIT SWITCH IAW AMM.
